Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Positivity

Search In Journal Title:

Abbravation: Positivity

Search In Journal Abbravation:

Publisher

Springer Basel

Search In Publisher:

DOI

10.1007/s11139-013-9530-y

Search In DOI:

ISSN

1572-9281

Search In ISSN:
Search In Title Of Papers:

Semicontinuity of the solution set to a parametric

Authors: Q L Wang Z Lin X B Li
Publish Date: 2014/01/14
Volume: 18, Issue: 4, Pages: 733-748
PDF Link

Abstract

This paper deals with the stability for a parametric generalized strong vector equilibrium problem Under new assumptions which do not contain any information about the solution set and monotonicity we establish the lower semicontinuity and upper semicontinuity of the solution set to a parametric generalized strong vector equilibrium problem by using a scalarization method and a density result These results are improve the corresponding ones in recent literature Some examples are given to illustrate our resultsThis research was partially supported by Chongqing Natural Science Foundation Project of CQ CSTC No cstc2011jjA00013 the National Natural Science Foundation of China Nos 11171362 11271389 11201509 and 11301571 and Science and Technology Research Project of Chongqing Municipal Education Commission KJ130414


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Order-unit-metric spaces
  2. The Radon–Nikodym Property for Tensor Products of Banach Lattices
  3. Odd Degree Polynomials on Real Banach Spaces
  4. Positive bases in spaces of polynomials
  5. Regular orbits and positive directions
  6. A new application of non-increasing sequences
  7. On the lower semicontinuity of the solution mappings to a parametric generalized strong vector equilibrium problem
  8. A class of $$\ell ^p$$ saturated Banach spaces
  9. On the Structure of the Completion of a Normed Lattice
  10. Domination by ergodic elements in ordered Banach algebras
  11. Pentadiagonal Oscillatory Matrices with Two Spectrum in Common
  12. The essential spectral radius of Volterra operators and an application to Volterra-Hammerstein functional inclusions
  13. An iterative algorithm for finding a common solution of fixed points and a general system of variational inequalities for two inverse strongly accretive operators
  14. Perturbation of Transition Functions and a Feynman-Kac Formula for the Incorporation of Mortality
  15. Statistical approximation by double sequences of positive linear operators on modular spaces
  16. Modules and extremal completely positive maps
  17. Positive solutions of semi-positone nonlinear operator equations in Banach spaces with lattice structure
  18. A characterization of positively decomposable non-linear maps between Banach lattices
  19. Positive solutions for fractional differential systems with nonlocal Riemann–Liouville fractional integral boundary conditions
  20. Coupled coincidence point results on generalized distance in ordered cone metric spaces

Search Result: